# SDR 2006FA0000237

- Difficulty date: February 17, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N911KW
- Make and model: Bell 212
- Aircraft serial: 30592
- Engine: Pwa PT6T3
- System (JASC): 2800 · Aircraft Fuel System
- Part: Debris Monitor
- Part number: 212040122101
- Part serial: 1214
- Condition: Debonded
- Location: Scavenge Cup
- Part time: 1,147 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DEBRIS MONITOR FOR 50 HR, CLEAN AND INSP, THE SCAVENGE CUP/SCREEN TUBE ASSY (PN A8858 IS UNSCREWED FROM UNIT.  THE O-RING FLANGE RING GLUED ONTO SCREEN TUBE SHEARS OFF OF SCREEN GLUE LINE, AND STAYS IN THE MAIN UNIT.  FIX MAYBE TO APPLY GLUE TO RUFFED SURFACES (NOT DONE APARENTLY) AN TO INSIDE STEP OF ORING FLANGE RING TO THROUGH TUBE ASSY,OR OTHER METHOD.  (K)
